# SDR DALA2021101906436

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 CORROSION INTERNAL STRUCTURE WEB LOCATED BETWEEN FR58 TO FR59 AND STR 38L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE WEB PER A320 SRM 51-42- 11, AND A320 SRM 51-72-11. (1987943)
